PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 2 | 167-172
Tytuł artykułu

An example of a genuinely discontinuous generically chaotic transformation of the interval

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that a piecewise monotone transformation of the unit interval (with a countable number of pieces) is generically chaotic. The Gauss map arising in connection with the continued fraction expansions of the reals is an example of such a transformation.
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
167-172
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-11-10
poprawiono
1995-01-12
poprawiono
1995-03-10
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] R. M. Corless, Continued fractions and chaos, Amer. Math. Monthly 99 (1992), 203-215.
  • [2] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, New York, 1982.
  • [3] T. Gedeon, Generic chaos can be large, Acta Math. Univ. Comenian. 54-55 (1988), 237-241.
  • [4] G. Liao, A note on generic chaos, Ann. Polon. Math. 59 (1994), 101-105.
  • [5] R. Mañé, Ergodic Theory and Differentiable Dynamics, Springer, Berlin, 1987.
  • [6] J. Piórek, On the generic chaos in dynamical systems, Univ. Iagell. Acta Math. 25 (1985), 293-298.
  • [7] J. Piórek, On generic chaos of shifts in function spaces, Ann. Polon. Math. 52 (1990), 139-146.
  • [8] J. Piórek, On weakly mixing and generic chaos, Univ. Iagell. Acta Math. 28 (1991), 245-250.
  • [9] J. Piórek, Ideal gas is generically chaotic, Univ. Iagell. Acta Math.. 32 (1995), 121-128.
  • [10] L. Snoha, Generic chaos, Comment. Math. Univ. Carolin. 31 (1990), 793-810.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.